Alert archive / Kansas / Tornado Warnings in 2019
Tornado Warning 24, NWS Dodge City, KS
NWS Dodge City, KS issued this tornado warning at May 17, 2019, 10:37 PM CDT for Edwards County, Pawnee County, Stafford County, Kansas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2019, 10:37 PM CDT (03:37 UTC)
- Expired
- May 17, 2019, 11:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 2.5 in
Counties Edwards County, KS, Pawnee County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 97 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 10:42 PM CDT | TORNADO | 4 Wsw Zook, KS | THIS REPORT WAS LOOKING NORTHEAST FROM JUST EAST OF LEWIS NORTH OF THE RAILROAD TRACK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 8:52 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2358 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 314 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 22.0
The text
As transmitted.
459
WFUS53 KDDC 180337
TORDDC
KSC047-145-185-180415-
/O.NEW.KDDC.TO.W.0024.190518T0337Z-190518T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Dodge City KS
1037 PM CDT Fri May 17 2019
The National Weather Service in Dodge City has issued a
* Tornado Warning for...
Eastern Pawnee County in south central Kansas...
Northwestern Stafford County in south central Kansas...
East central Edwards County in south central Kansas...
* Until 1115 PM CDT.
* At 1037 PM CDT, a confirmed large and extremely dangerous tornado
was located very near Zook, moving northeast at 35 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Law enforcement confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* The tornado will be near...
Larned around 1050 PM CDT.
Radium around 1100 PM CDT.
Seward around 1110 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.
&&
LAT...LON 3804 9875 3796 9924 3813 9936 3835 9907
3835 9903 3826 9903 3826 9875
TIME...MOT...LOC 0337Z 227DEG 29KT 3806 9911
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.50IN
$$
RUSSELL1 follow-up statement
145
WWUS53 KDDC 180402
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1102 PM CDT Fri May 17 2019
KSC047-180409-
/O.CAN.KDDC.TO.W.0024.000000T0000Z-190518T0415Z/
Edwards KS-
1102 PM CDT Fri May 17 2019
...THE TORNADO WARNING FOR EAST CENTRAL EDWARDS COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for south
central and central Kansas.
LAT...LON 3809 9875 3807 9919 3821 9925 3835 9907
3835 9903 3826 9903 3826 9875
TIME...MOT...LOC 0359Z 227DEG 35KT 3821 9891
$$
KSC145-185-180415-
/O.CON.KDDC.TO.W.0024.000000T0000Z-190518T0415Z/
Pawnee KS-Stafford KS-
1102 PM CDT Fri May 17 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR EASTERN
PAWNEE AND NORTHWESTERN STAFFORD COUNTIES...
At 1059 PM CDT, a confirmed large and extremely dangerous tornado was
located near Radium, moving northeast at 35 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Law enforcement confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Seward around 1105 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
A large and extremely dangerous tornado is on the ground. take
immediate tornado precautions. this is an emergency situation.
&&
LAT...LON 3809 9875 3807 9919 3821 9925 3835 9907
3835 9903 3826 9903 3826 9875
TIME...MOT...LOC 0359Z 227DEG 35KT 3821 9891
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.50IN
$$
RUSSELLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at May 17, 10:21 PM CDT, 16 minutes earlier.
Area forecast discussion, May 17, 10:21 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1021 PM CDT Fri May 17 2019 .UPDATE... Issued at 1021 PM CDT Fri May 17 2019 Well, clearly the cap eroded. Long track tornadic supercells have caused widespread damage across SW Kansas (refer to the latest LSRs issued by DDC). The most impressive supercell has tracked from the Oklahoma state line near Meade, and is still producing a dangerous tornado approaching Lewis. Tornado damage has occurred occasionally all along this track. Cancelled tornado watch behind the supercells. Cold front/dry line combination is now progressing through US 83 corridor, with new thunderstorms expected to develop along this boundary as it intersects moisture/instability. These are not expected to be supercellular, but still large hail/damaging wind may occur with this activity into the early morning hours. UPDATE Issued at 536 PM CDT Fri May 17 2019 Capping inversion of warm air aloft appears to be winning the battle across SW Kansas. HRRR has been one of the last holdouts calling for supercell initiation, originating from the Oklahoma panhandle. A recent attempt at initiation in Beaver county, Oklahoma on radar/satellite has failed. Pronounced dryline is clearly visible on radar, from just west of Scott City, to just west of Liberal. Its eastward momentum is ending, and will begin retreating soon. With the loss of convergence and strong capping, reduced pop grids for the next several hours. Kept a 20% mention out of respect for the extremely unstable airmass east of the dryline, but it appears convection will struggle or fail to initiate. Towards midnight, HRRR shows a rapid explosion of convection from near Dodge City to near Hays, as the cold front/dryline combination collide with the moisture/instability axis. This seems reasonable, and large hail is possible from this activity overnight. && .SHORT TERM...(This evening through Saturday) Issued at 100 PM CDT Fri May 17 2019 Depending on the strength of a capping inversion, thunderstorms will be possible this evening as short range models continue to show a strengthening field of southwesterlies aloft spreading eastward across the Western High Plains downstream of a negatively tilted upper level trough shifting across the Great Basin. As an upper level shortwave perturbation lifts northeast across the Colorado Rockies into western Nebraska, a deepening surface low in eastern Colorado will begin to lift northeast into southwest Nebraska. Meanwhile, a sharpening attendant dryline near and along the Colorado border will edge slowly eastward across west central and southwest Kansas. Ahead of the dryline, a prevailing southerly flow will draw ample moisture into the area with surface dewpoints climbing up into the lower/mid 60s(F), providing substantial instability as low/mid level lapse rates steepen. Although the strength of the cap remains an issue in regards to timing of initiation and coverage, isolated to potentially widely scattered thunderstorms will be possible early this evening in vicinity of the dryline as it advances across western Kansas. The better chance for development looks to be further north toward the I-70 corridor. Based on model soundings, favorable deep layer shear and instability with SBCAPE values in excess of 3000 J/kg suggest a significant severe potential with any storm that develops. Large hail and damaging winds will be the main threats initially with isolated tornadoes also possible. The focus for thunderstorm chances shifts east late Saturday afternoon as the main upper level trough axis moves out of the Colorado Rockies into the Western High Plains, nudging the dryline further east into central Kansas by Saturday afternoon. Meanwhile, there is fair agreement betweent the NAM/GFS/GEM/ECMWF of a secondary surface low developing generally across extreme southwest Kansas into the panhandles of Oklahoma and Texas by early afternoon with a convergence zone setting up along a developing attendant boundary extending northeast into central/north central Kansas. Dependent on recovery time from any convection the previous 12-24 hours, thunderstorms may develop in vicinity of a surface trough/dryline more toward central Kansas, then later Saturday evening in west central and portions of southwest Kansas as a cold front begins to push southeast into the area out of northeast Colorado and southwest Nebraska. As for temperatures, a drier and slightly cooler air mass will spread southeast into western Kansas tonight in wake of the advancing surface trough/dryline. Look for lows well down into the 50s(F) by early Saturday morning with a few 60s(F) still possible in south central Kansas. Expect highs only up into the 70s(F) Saturday afternoon. .LONG TERM...(Saturday night through Friday) Issued at 205 PM CDT Fri May 17 2019 Drier conditions will prevail Sunday as an upper level trough quickly lifts northeast out of the Central Plains into the Upper Midwest. Drier and cooler air will filter into the high plains behind a departing cold front limiting highs to the 70s(F) across much of the area Sunday afternoon. A few upper 60s(F) will be possible further north in west central and central Kansas. Rain chances return Monday into early Tuesday as an easterly upslope flow sets up across the Western High Plains ahead of yet another upper level low pushing eastward across the Intermountain West. With sufficient lift and moisture present, showers/thunderstorms will be possible by late Monday afternoon as a series of H5 vort maxima begin to eject out of the Desert Southwest into the high plains of western Kansas. Medium range models are in fair agreement showing stronger QFP signals, more specifically across central Kansas where the ground remains fairly saturated from heavy rainfall in the last week or so, resulting in potential flooding impacts. Easterly upslope winds will do little to erode a cooler air mass settled across the high plains to kick off the work week. Considering likely increased cloud cover and potential areas of rain, highs are expected to remain well below normal Monday before beginning to slowly recover through the middle part of the week. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 453 PM CDT Fri May 17 2019 Strong south winds gusting 35-40 kts late this afternoon will diminish rapidly this evening as the pressure gradient collapses. A capping inversion of warm air aloft is expected to prevent thunderstorm development this evening, and will remove all mention of convection from the TAFs, but will continue to monitor. Surface winds will trend light NW overnight, behind the passage of a cold front/dryline. VFR with variable amounts of cirrus will continue through tonight, with SKC by 12z Sat. Broken/overcast mid layer clouds will increase by 18z Sat as main shortwave energy arrives. Scattered showers and thunderstorms are most likely from HYS to DDC Saturday afternoon. && .PRELIMINARY POINT TEMPS/POPS... DDC 54 79 49 72 / 20 30 30 0 GCK 49 76 46 71 / 20 30 20 0 EHA 50 75 46 75 / 0 20 10 10 LBL 52 77 47 74 / 10 10 10 0 HYS 56 77 49 69 / 30 30 50 0 P28 64 79 53 74 / 30 40 50 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Turner SHORT TERM...JJohnson LONG TERM...JJohnson AVIATION...Turner
Hazardous weather outlook, May 17, 2:20 AM CDT, 20 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 220 AM CDT Fri May 17 2019 KSZ030-031-043>046-061>066-074>081-084>090-180730- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 220 AM CDT Fri May 17 2019 /120 AM MDT Fri May 17 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Hazards start the day with fire weather and non-thunderstorm winds. Wind gusts out of the south expected to push into the 40 mph range with relative humidity values dropping into the 20 percent range for western counties. Severe weather and lightning will become a threat during the late afternoon and evening time frame for points east of HWY 83 and pushing eastward out of the CWA by 10PM CDT. All forms of severe weather are a concern with large hail, wind, and a few tornadoes possible during this time frame. Day 1 Hazards ------------- * Lightning: Limited risk * Severe thunderstorm: Elevated risk * Non-thunderstorm wind: Elevated risk * Fire weather: Elevated risk .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Days 2-7 Discussion ------------------- More rounds of storms expected in the long term, especially a severe threat for Saturday, mainly east of HWY 183 for eastern counties of central and south central Kansas. More impulses look to push across the region sporadically throughout the next week with flooding becoming a major concern for early next week on Monday and Tuesday with rainfall amounts expected to push into the 3-4 inch range for eastern counties that have been quite saturated and flooded over the past week or so from previous heavy rains. Days 2-7 Hazards ---------------- * Saturday - Lightning: Limited risk - Severe thunderstorm: Limited risk * Sunday - NONE * Monday - Lightning: Elevated risk - Non thunderstorm wind: Limited risk * Tuesday - Lightning: Limited risk - Non thunderstorm wind: Limited risk * Wednesday - Non thunderstorm wind: Limited risk * Thursday - Non thunderstorm wind: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for points east of Highway 83 after 4PM CDT. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Local storm report, May 17, 9:30 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
930 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM TORNADO 3 NW BLOOM 37.52N 99.94W
05/17/2019 FORD KS EMERGENCY MNGR
CORRECTS PREVIOUS TORNADO REPORT FROM 3 NW
BLOOM. A HOUSE WAS DAMAGED AT 115 AND
WRANGLER RD. THE TIME WAS CORRECTED.
&&
LEELocal storm report, May 17, 9:40 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
940 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TORNADO 6 WSW FORD 37.60N 99.85W
05/17/2019 FORD KS PUBLIC
DAMAGE DONE TO A SHED AT 120 AND VALLEY RD.
THE TIME ESTIMATED FROM RADAR.
&&
LEELocal storm report, May 17, 9:42 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
942 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TORNADO 6 WSW FORD 37.60N 99.85W
05/17/2019 FORD KS EMERGENCY MNGR
CORRECTS PREVIOUS TORNADO REPORT FROM 6 WSW
FORD. DAMAGE DONE TO A SHED AT 120 AND
VALLEY RD. THE TIME ESTIMATED FROM RADAR.
&&
LEELocal storm report, May 17, 9:53 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
953 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TORNADO 4 S WINDHORST 37.72N 99.65W
05/17/2019 FORD KS EMERGENCY MNGR
HOUSE DAMAGED AT 131 AND NICKEL RD. THE TIME
WAS ESTIMATED FROM RADAR.
&&
LEELocal storm report, May 17, 10:03 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1003 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM TORNADO 6 N BLOOM 37.57N 99.89W
05/17/2019 FORD KS EMERGENCY MNGR
SHED DAMAGED AT 118 AND WHIRLWIND RD. THE
TIME WAS ESTIMATED FROM RADAR.
&&
LEELocal storm report, May 17, 10:18 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1018 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TORNADO 6 ESE WINDHORST 37.76N 99.54W
05/17/2019 EDWARDS KS EMERGENCY MNGR
A MOBILE HOME WAS OVERTURNED AT 20TH AND W
RD. THE TIME IS ESTIMATED FROM RADAR.
&&
LEEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:13 PM CDT | Special Weather Statement | DDC | Meade | 47 min |
| May 17, 7:13 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman, Lane, Ness | 47 min |
| May 17, 7:19 PM CDT | Severe Thunderstorm Warning | DDC | Meade, Seward | 56 min |
| May 17, 7:41 PM CDT | Tornado Warning | DDC | Meade | 34 min |
| May 17, 7:51 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman, Lane, Ness | 54 min |
| May 17, 7:57 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 48 min |
| May 17, 8:28 PM CDT | Tornado Warning | DDC | Hodgeman | 32 min |
| May 17, 8:37 PM CDT | Tornado Warning | DDC | Clark, Ford, Gray, Meade | 38 min |
| May 17, 8:48 PM CDT | Tornado Warning | DDC | Clark, Ford, Meade | 42 min |
| May 17, 8:52 PM CDT | Tornado Warning | DDC | Hodgeman, Ness | 23 min |
| May 17, 9:07 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Hodgeman, Ness, Pawnee, Rush, Trego | 40 min |
| May 17, 9:12 PM CDT | Tornado Warning | DDC | Edwards, Ford | 33 min |
| May 17, 9:27 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Rush | 31 min |
| May 17, 9:36 PM CDT | Tornado Warning | DDC | Edwards, Ford, Kiowa | 24 min |
| May 17, 9:55 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 50 min |
| May 17, 10:51 PM CDT | Special Weather Statement | DDC | Trego | 54 min |
| May 17, 11:20 PM CDT | Tornado Warning | DDC | Stafford | 25 min |
| May 17, 11:34 PM CDT | Special Weather Statement | DDC | Stafford | 41 min |
| May 17, 11:37 PM CDT | Special Weather Statement | DDC | Ness | 38 min |
| May 17, 11:59 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 16 min |
| May 18, 12:02 AM CDT | Special Weather Statement | DDC | Ellis, Rush | 43 min |
| May 18, 12:39 AM CDT | Special Weather Statement | DDC | Stafford | 36 min |
| May 18, 12:18 PM CDT | Special Weather Statement | DDC | Barber | 57 min |
| May 18, 1:21 PM CDT | Special Weather Statement | DDC | Pratt | 39 min |
| May 18, 2:58 PM CDT | Special Weather Statement | DDC | Hamilton, Morton, Stanton, Stevens | 47 min |
| May 18, 3:58 PM CDT | Special Weather Statement | DDC | Grant, Hamilton, Stevens | 32 min |
| May 18, 4:14 PM CDT | Special Weather Statement | DDC | Kiowa | 61 min |
| May 18, 4:18 PM CDT | Special Weather Statement | DDC | Gray | 27 min |
| May 18, 4:32 PM CDT | Special Weather Statement | DDC | Grant, Hamilton, Haskell, Kearny, Seward | 43 min |
| May 18, 4:41 PM CDT | Special Weather Statement | DDC | Lane, Scott | 34 min |
| May 18, 4:52 PM CDT | Special Weather Statement | DDC | Gray, Haskell, Meade | 53 min |
| May 18, 4:56 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Meade | 49 min |
| May 18, 5:02 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 43 min |
| May 18, 5:04 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 19 min |
| May 18, 5:14 PM CDT | Special Weather Statement | DDC | Kearny | 46 min |
| May 18, 5:16 PM CDT | Special Weather Statement | DDC | Lane, Scott | 44 min |
| May 18, 5:28 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 47 min |
| May 18, 5:39 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Finney, Ford, Gray, Hodgeman, Meade | 51 min |
| May 18, 5:47 PM CDT | Special Weather Statement | DDC | Lane | 28 min |
| May 18, 5:56 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane | 49 min |
| May 18, 6:05 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 55 min |
| May 18, 6:08 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 52 min |
| May 18, 6:21 PM CDT | Special Weather Statement | DDC | Pratt | 54 min |
| May 18, 6:40 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt, Stafford | 50 min |
| May 18, 6:49 PM CDT | Special Weather Statement | DDC | Finney, Hodgeman, Lane, Ness, Scott | 56 min |
| May 18, 6:53 PM CDT | Special Weather Statement | DDC | Clark, Comanche, Edwards, Ford, Gray, Kiowa and 1 more | 52 min |
Nearby
Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.